Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
ðóññêèé | english

2018 year

Countable OD sets of reals belong to the ground model. Archive for Mathematical Logic, 2018, Vol. 57, Iss. 3–4, P. 285–298. DOI: 10.1007/s00153-017-0569-0

Go to publication

Authors: Kanovei V., Lyubetsky V.


  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2021
About  |  Contacts  |  The old version of this site